# SDR SWAA2023051530022

- Difficulty date: April 21, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER SURFACE STA 949; RBL 26; WL 208.<[01] EVALUATED DAMAGE ON INTERCOSTAL UPPER SURFACE STA 949; LBL 49; WL 208.AND FOUND TO BE OUT LIMITS DUE TO LOSS OF MATERIAL EXCEED LIMITS GIVEN ON SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 ORIGINAL MATERIAL THICKNESS 0.215' REMAINING MATERIAL THICKNESS IS 0.175' SRM 51-10-02-0G-0 PAR 9.C REPLACEMENT OF THE PART IS APPLICABLE.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] TOOL USED CORRECTIVE ACTION 1 USING DEPTH GAGE ID NCX000697 DUE 09/2023;[04] LOCATED AND DRILLED NEW INTERCOSTAL STA 949; RBL 26; WL 208 I.A.W BOEING DWG 147A5650 AND SRM 51-40-05-0G-0; PART BEING REMOVED AND INSTALLED ON COSTUMER CARD TTG8Q00KKYYE STEP 3.;[05] VERIFIED CORRECTIVE ACTIONS 3; 4; AND MEASUREMENT TABLE.
